Volume 45,Issue 3,2024 Table of Contents
Contents
The Existence of Ground States for the Fractional(p, q)-Laplacian Equation with Critical Growth ZHOU Jianwen, GONG Chengwen, WANG Wenbo 2024,45(3):249-258 [Abstract (156) ] [View PDF 549.75 K (89) ] Some Inverse Problems for Restricted Signed Sumsets in Integers SUN Cuifang, SHE Mingtao 2024,45(3):259-274 [Abstract (198) ] [View PDF 761.16 K (101) ] Proof of Two Supercongruences Involving Domb Numbers Dn LIU Yan, MAO Guoshuai 2024,45(3):275-286 [Abstract (153) ] [View PDF 467.40 K (79) ] Pythagoras Number of Quartic Orders Containing√2 HE Zilong, HU Yong 2024,45(3):287-296 [Abstract (183) ] [View PDF 618.86 K (107) ] Construction Conditions for Bounded Operator with Super-Homogeneous Kernel and the Operator Norm HONG Yong 2024,45(3):297-308 [Abstract (111) ] [View PDF 588.41 K (85) ] Constructions of Few-Lee Weight Codes over F2+uF2+u2F2 ZHANG Aixian, ZHANG Simin 2024,45(3):309-318 [Abstract (134) ] [View PDF 475.11 K (83) ] Mean Oscillation and Boundedness of Toeplitz Type Operator Related to Fractional and Singular Integral Operators with Non-Smooth Kernels on Orlicz Space YOU Junli, SHI Yadan, LIU Lanzhe 2024,45(3):319-332 [Abstract (110) ] [View PDF 698.27 K (80) ] A Note on Quantitative Subspace Theorems for Homogeneous Polynomials SHI Lei, YAN Qiming 2024,45(3):333-356 [Abstract (126) ] [View PDF 1.20 M (91) ]